People have to be middle -aged and soak wolfberry in the thermal insulation cup, but these types of people must not eat!This "avoiding list", please be sure to accept it

Wolfberry can be said to be the most common "nourishing product", and "soaking wolfberry in the thermal insulation cup" has also become one of the most commonly used health methods for men, women, and children.Especially recently, some people feel that they are physically weak, and they prefer to make tea, boil soup, porridge, etc., and even like to chew a few grains directly … Its health effect is really good!

◎ Wolfberry polysaccharides contained in wolfberry can improve the body’s immunity and fight tumors;

◎ The β -carotene contained in the body will be converted into vitamin A in the body, and vitamin A can improve the body’s immunity, bright eyes, and protect the respiratory mucosa, which is helpful for preventing colds;

◎ There are also some iron and potassium, which also has certain benefits for antihypertensive.

However, although wolfberry is good, for some people, not only does not health, but also may cause life threats!

1

Cardiovascular medicine+wolfberry, or cause poisoning

Published a case of a case in "European Heart Magazine": During the period of taking cardiovascular vascular drug Flucani (anti -arrhythmia) and Huafarin (anticoagulant, prevention of thrombosis and cerebral infarction), drinking wolfberryTea may cause poisoning.

Leather details

A 75 -year -old female patient performed a two -pointed valve replacement three years ago. After surgery, she was treated with Huafain in strict accordance with the requirements.

Two years ago, the patient took Fluikini for treatment due to room -based premature beats.Recently, the patient drinks 1-2 cups of wolfberry tea every day to enhance immunity.

But soon after, she began to feel dizzy, nausea, and extremely fatigue, and eventually went to the hospital for emergency treatment due to syncope.After diagnosis, the patient caused drug poisoning because of taking wolfberry.

1 Wolfberry, why cause drug poisoning?

Everyone thinks that wolfberry is a "good health". Why does it cause drug poisoning?

It turns out that wolfberry will inhibit enzymes that can metabolize Huafarin and Flucani drugs, which means that wolfberry will reduce the metabolism of these drugs.When Frekini’s removal rate decreases, the body will show tachycardia, accompanied by blood flow dynamic instability.

In addition, the study found that 6-12 grams of wolfberry can significantly enhance the anticoagulation effect of Huafalin, which is likely to cause dangerous situations such as subcutaneous hemorrhage.

Therefore, when taking cardiovascular drugs, avoid wolfberry and wolfberry products.

2 These people eat wolfberry, so beware of the countermeasures

Wolfberry is warm, and people with hot constitutions must pay attention to the amount of consumption. People who are cold and fever, inflammation, and diarrhea are best not to eat.

In addition, people who are too impatient, or those who take a large number of nutrients on weekdays, are best not to eat red, otherwise not only can not achieve the effect of health, but they may also aggravate the condition.

3 Healthy eating wolfberry, don’t exceed this amount

Even if it is a healthy crowd, it is best not to exceed 20 grams a day.Excessive consumption of wolfberry will cause people to get angry, nosebleeds, and even cause redness of eyes to be uncomfortable.

In addition to wolfberry, there are actually many foods that will affect the efficacy of the drug, and it may also aggravate the condition. Everyone must be vigilant!

2

Drugs encounter "it", or change into a combination of superstructure

1 Huafalin, afraid of foods with high vitamin K content

The mechanism of the action of Huafrin drugs is to antagonize vitamin K to play an anticoagulation effect.Conversely, vitamin K can promote the synthesis of anticoagulant factor and weaken the effect of Huafarin.

The order of vitamin K in general foods is: green leafy vegetables> meat and egg milk> fruits and cereals.

Therefore, before and after taking Huafarin, you should avoid eating a lot of green leafy vegetables, especially spinach, leek, rapeseed, cress, western blue flowers, lettuce, coriander, and lettuce. Their vitamin K content is high.

In addition, some foods containing salicylic acid, bicodanol and other substances, such as celery, mango, onions, etc., should not be eaten; as well as drugs such as angelica, Salva, safflower, etc., it will not only aggravate the risk of bleedingIt will also affect the efficacy to a certain extent.

2 2 hours before and after taking the medicine, it is best not to drink milk

On the one hand, milk and drugs are mixed together to form a layer of membrane on the surface of the drug, wrap the drug inside, or form a layer of film in the gastric mucosa. Both will hinder the absorption of the effective ingredients in the drug;

On the other hand, milk contains metal ions such as calcium and magnesium, which will have a chemical reaction with a variety of drugs, generate incidental compounds, and damage the active ingredients in the drug, which will affect the efficacy of the drug.

Specifically, these drugs are easier to "collide" with milk:

① antihypertensive drug

Milk is rich in tyros. The antihypertensive drug will inhibit an enzyme that breaks down the body, and the choleration of the tyros to the body may cause a sudden rise in blood pressure and arrhythmia.A coma appears.

② Iron and zinc -zinc drugs: Such preparations and calcium ions in milk are easy to compete in the duodenal absorption site, reducing the absorption of iron or zinc and reducing its effect.

③ Tetselacular antibiotics

This type of drugs will form complexes that are not easy to absorb in the intestine with calcium ions in milk, which reduces the efficacy, and can even make the drug completely fail.

④ anti -acid drug

Anti -acid anti -acid drugs such as citrate potassium, stomach cure, sodium bicarbonate can cause hypercalcemia, alkaline poisoning, and different degrees of renal function damage.

⑤ strong heart medicine

The calcium contained in milk can enhance the toxicity of the ocean and high ground, and it is easy to cause the drug to have accumulated poisoning reactions, but it may cause heart failure.

Therefore, it is best to send it with white water when taking the medicine, and do not drink milk and milk products two hours after taking the medicine.

3 These medicines and grapefruit are "dead opposite"

Golden Autumn October is the season when grapefruit is listed in large quantities. It has a lot of delicious juice and rich nutrition, but it must be reminded to remind people to use it to be careful.

The grapefronts and grapefronts in grapefruit can inhibit the activity of some transport polypeptides in the intestine, thereby reducing drug absorption, affecting the biological utilization of drugs, and reducing the efficacy of drugs;

In addition, the ingredients in grapefruit inhibit the activity of metabolic enzymes, extend the time of drug degradation, reduce the excretion of drugs, increase the concentration of drugs in the blood. The efficacy may be counterproductive., Even liver dysfunction.

Specifically, these medicines and grapefruit are "dead opposite":

① Anti -antihypertensive drug: Grapefruit is rich in potassium, which itself has the effect of antihypertensive effect. In addition, the blood concentration of the blood pressure reduction drugs can be increased. This will lead to a sudden drop in blood pressure.Stroke occurred.

② Beltin lipid -lowering drugs: Grapefruit can cause drugs to accumulate in the body, increase the risk of adverse reactions such as liver injury and horizontal muscle dissolution, and even cause acute renal failure.

③ Sending sleeping pills: Grapefruit extends the stay time of such drugs in the body, which will aggravate sequelae such as drowsiness and dizziness.

④ Anti -arrhythmia: Prorpone, iodone, quininine, etc.Eating grapefruit during the medication may cause arrhythmia, which is not conducive to disease control.

⑤ Immunoscopy: Grapefruit will increase the blood concentration of this type of drug, significantly increase the incidence of hypertension, diabetes, and hyperkalemia.

Tip: There are 85 drugs that will react with grapefruit and grapefruit fruits, and the simplest way to identify is to read the drug manual. If you write the words "you can’t take it at the same time with the CYP3A inhibitor", don’t work with them with them.eat.

In addition, it should be noted that many people think that I will take the time to take medicine and take grapefruit to separate.Eat a few hours before and after taking the medicine may still cause danger. Try not to eat such fruits during the medication.

In addition, many fruits will respond to the drug:

① Banana and antihypertensive drugs, potassium -keeping diuretic drugs: Bananas have a high potassium content, which may increase the effect of antihypertensive drugs and cause hypotension; it may also cause hyperkalemia and muscle paralysis.

② Avocado and antidepressant: avocado contains typ (it is considered to be a substance involved in neurotransmitter). If you eat antidepressant drugs, you can consume a large amount of avocado, which may cause headaches and blood pressure to rise.

③ Persimmon and iron: Persimmon contains more tannic acid, which is easy to react with the iron agent. The precipitation of tannic acid is generated and affects the absorption of iron ions.

④ Tomato and anticoagulant drugs: Tomato contains a lot of vitamin K, which is just the opposite of the effect of anticoagulant drugs, so avoid food.

In general, no matter what kind of medicine is taken, it is best to wait for 1 hour before eating fruits, and try to avoid grapefruit and grapefruit fruits.

(I am a big doctor official)

S21 Wearable Breast Pump-Tranquil Gray


Posted

in

by

Tags: